Alert archive / California / River Flood Watches in 2016

River Flood Watch 3, NWS Eureka, CA

January 16, 2016Humboldt County, California

NWS Eureka, CA issued this river flood watch at Jan 16, 2016, 2:13 PM PST for Humboldt County, California. It took effect at Jan 17, 2016, 2:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 2:13 PM PST (22:13 UTC)
In effect from
Jan 17, 2016, 2:00 PM PST
Expired
Jan 17, 2016, 9:35 AM PST
In force
Issued by
NWS Eureka, CA
Flood severity
None

County Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 39 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Van Duzen River near Bridgeville (BRGC1). The gauge peaked at 16.92 ft at Jan 17, 2016, 5:00 PM PST.

actionminormoderate510152001/1601/1701/18
Action stage
13 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

617 
WGUS66 KEKA 162213
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
213 PM PST SAT JAN 16 2016

...The National Weather Service in Eureka has issued a flood watch 
for the following rivers in California...

  Van Duzen River Near Bridgeville affecting Humboldt County 

A strong storm system will impact Northwest California on Sunday. 
This weather system will produce rainfall amounts ranging from 
2 to 6 inches across the region over a 12 hour period and will result 
in rapid rises on main stem rivers. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC023-171013-
/O.NEW.KEKA.FL.A.0003.160117T2200Z-160118T1100Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
213 PM PST SAT JAN 16 2016

 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A 

* FLOOD WATCH for the Van Duzen River Near Bridgeville.
* from Sunday afternoon to late Sunday night...OR UNTIL THE WATCH IS 
  CANCELLED.
* AT 1:15 PM Saturday THE stage WAS 6 feet.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 17 feet.
* FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY AFTERNOON.
* This river is forecast to rise above monitor stage of 13 FT around 
  noon Sunday and then crest near 18 FT Sunday evening. The river is
  then forecast to fall below flood stage of 17 FT late Sunday evening
  then fall below monitor stage of 13 FT early Monday morning.

$$
2 follow-up statements
484 
WGUS66 KEKA 170914
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
114 AM PST SUN JAN 17 2016

...The flood watch continues for the following rivers in 
California...
  Navarro River At Navarro affecting Mendocino County 
  Eel River At Fernbridge affecting Humboldt County 
  Van Duzen River Near Bridgeville affecting Humboldt County 

A strong storm system will impact Northwest California today. 
This weather system will produce rainfall amounts ranging from 
2 to 6 inches across the region over a 12 hour period and will
result in rapid rises on main stem rivers

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-172114-
/O.CON.KEKA.FL.A.0001.160118T0542Z-160118T2042Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
114 AM PST SUN JAN 17 2016

THE FLOOD WATCH CONTINUES FOR
  THE Navarro River At Navarro
* from this evening to Monday afternoon.
* AT 12:15 AM Sunday the stage was 10.3 feet.
* Minor FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 23.0 feet.
* FORECAST...FLOOD STAGE MAY BE REACHED BY late this evening.
* This river is expected to rise above flood stage of 23.0 FT late 
  this evening then forecast to crest near 26.0 FT early tomorrow 
  morning. The river is then forecast to fall below flood stage of
  23.0 FT tomorrow morning.

$$

CAC023-172114-
/O.CON.KEKA.FL.A.0002.160118T0845Z-160119T0530Z/
/FRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
114 AM PST SUN JAN 17 2016

THE FLOOD WATCH CONTINUES FOR
  THE Eel River At Fernbridge
* from late tonight to Monday evening.
* AT 12:15 AM Sunday the stage was 10.3 feet.
* Minor FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 20.0 feet.
* FORECAST...FLOOD STAGE MAY BE REACHED BY .
* This River is Forecast to fluctuate near 10.0 FT thru early this 
  morning then forecast to rise above monitor stage of 14.0 FT this 
  afternoon then expected to rise above flood stage of 20.0 FT
  late this evening. The river is forecast to crest near 21.5 FT late
  tomorrow morning finally falling below flood stage of 20.0 FT
  tomorrow afternoon and below monitor stage of 14.0 FT Tuesday
  morning.

$$

CAC023-172114-
/O.CON.KEKA.FL.A.0003.160118T0015Z-160118T1100Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
114 AM PST SUN JAN 17 2016

THE FLOOD WATCH CONTINUES FOR
  THE Van Duzen River Near Bridgeville
* from this afternoon to late tonight.
* AT 12:15 AM Sunday the stage was 5.2 feet.
* Minor FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 17.0 feet.
* FORECAST...FLOOD STAGE MAY BE REACHED BY this afternoon.
* This River is Forecast to fluctuate near 5.0 FT thru this morning 
  then forecast to rise above monitor stage of 13.0 FT near this noon
  then expected to rise above flood stage of  17.0 FT this afternoon 
  then forecast to crest near 18.0 FT this evening then forecast to 
  fall below flood stage of 17.0 FT late this evening then fall
  below monitor stage of 13.0 FT early tomorrow morning.

$$
110 
WGUS66 KEKA 171735
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
935 AM PST SUN JAN 17 2016

...The flood watch is cancelled for the following rivers in 
California...
 
  Navarro River At Navarro affecting Mendocino County
   and has been replaced a by flood warning.
  
  Eel River At Fernbridge affecting Humboldt County
   and has been replaced a by flood warning.
  
  Van Duzen River Near Bridgeville affecting Humboldt County
   and has been replaced a by flood warning.

&&

CAC023-171805-
/O.CAN.KEKA.FL.A.0002.160118T0748Z-160119T0530Z/
/FRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
935 AM PST SUN JAN 17 2016

THE FLOOD WATCH IS CANCELLED FOR
  THE Eel River At Fernbridge
  AND REPLACED BY A FLOOD WARNING.

$$

CAC023-171805-
/O.CAN.KEKA.FL.A.0003.160117T2250Z-160118T1100Z/
/BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
935 AM PST SUN JAN 17 2016

THE FLOOD WATCH IS CANCELLED FOR
  THE Van Duzen River Near Bridgeville
  AND REPLACED BY A FLOOD WARNING.

$$

CAC045-171805-
/O.CAN.KEKA.FL.A.0001.160118T0444Z-160118T2042Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
935 AM PST SUN JAN 17 2016

THE FLOOD WATCH IS CANCELLED FOR
  THE Navarro River At Navarro
  AND REPLACED BY A FLOOD WARNING.


$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood watch went out at Jan 16, 9:04 AM PST, 5 hours 9 minutes earlier.

Area forecast discussion, Jan 16, 9:04 AM PST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
904 AM PST SAT JAN 16 2016

.SYNOPSIS...HEAVY RAIN IS EXPECTED ON SUNDAY WHICH WILL LIKELY
RESULT IN FLOODING ACROSS THE REGION. WINDS WILL ALSO BE GUSTY
EARLY SUNDAY MORNING. A WET PATTERN WILL PERSIST INTO NEXT WEEK.

&&

.UPDATE...AN AREAL FLOOD WATCH FOR SMALL STREAMS...CREEKS...AND
URBAN ENVIRONMENTS HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA
FOR LATE TONIGHT THROUGH LATE SUNDAY NIGHT IN ANTICIPATION OF THE
FORECAST HEAVY RAINFALL. MODELS HAVE TRENDED A LITTLE FURTHER
NORTH AND NOW TARGET DEL NORTE COUNTY WITH MORE RAINFALL THAN
BEFORE. THUS THE THREAT OF FLOODING HAS INCREASED FOR OUR NORTHERN
REGIONS AND THE SMITH RIVER WILL BE LOOKED AT CLOSELY FOR THE
AFTERNOON RIVER FORECAST UPDATE. OTHERWISE THE RAINFALL FORECAST
REMAINS MOSTLY UNCHANGED. IN ADDITION TO THE FLOOD WATCH...A WIND
ADVISORY HAS BEEN ISSUED FOR THE RIDGES AND IMMEDIATE COASTLINE OF
HUMBOLDT AND DEL NORTE COUNTIES AND ALSO THE EEL RIVER VALLEY NEAR
FORTUNA FROM 1 AM TONIGHT THROUGH 11 AM SUNDAY FOR STRONG SOUTH
WINDS IN ADVANCE OF A FRONTAL PASSAGE DURING THE DAY SUNDAY. /RPA

&&

.PREV DISCUSSION......ISSUED AT 403 AM PST...

DISCUSSION...A WEAK COLD FRONT IS CURRENTLY MOVING ACROSS THE
COAST...AND HAS BROUGHT MORE RAIN AND SOME GUSTY WINDS MAINLY TO
THE COASTAL HEADLANDS EARLY THIS MORNING. THIS FRONT WILL CONTINUE
TO MOVE EAST THROUGH THE MORNING HOURS. ALTHOUGH THE SURFACE FRONT
WILL EXIT THE REGION AN UPPER TROUGH REMAIN OVER THE COAST AND
WITH IT SOME INSTABILITY OVER THE COASTAL WATERS AND NEAR COAST
REGION MAY SUPPORT ISOLATED THUNDERSTORM DEVELOPMENT LATER TODAY.
EQUILIBRIUM LEVELS IN THE NAM ARE NEAR 25K FEET OVER THE NORTHERN
WATERS WHICH SHOULD BE SUPPORTIVE OF PRODUCING MARGINAL HAIL ALONG
WITH SOME STRONG GUSTS. RAIN SHOWERS WILL DECREASE IN NUMBER
DURING THE AFTERNOON HOURS TODAY...WITH LESS THAN A 0.25 FOR THE
REMAINDER OF THE DAY. THE RAIN THAT HAS OCCURRED OVERNIGHT AND
THIS MORNING WILL PRIME THE ENVIRONMENT FOR AN EVEN HEAVIER RAIN
EVENT THAT ARRIVES SUNDAY MORNING AND CONTINUES THROUGH SUNDAY
EVENING. SUNDAYS FEATURE IS ASSOCIATED WITH A MODERATELY STRONG
ATMOSPHERIC RIVER. A WIDESPREAD 2 TO 5 INCHES OF RAIN IS EXPECTED
SUNDAY THROUGH SUNDAY EVENING...WITH THE GREATEST AMOUNTS IN
SOUTHWEST FACING TERRAIN. THOUGH THIS RAIN IS NOT PARTICULARLY
IMPRESSIVE FOR OUR AREA...THE SATURATED SOILS WILL ALLOW LITTLE IF
ANY OF THIS RAIN TO BE ABSORBED INTO THE GROUND. THUS RUNOFF WILL
BE SIGNIFICANT RESULTING IN RAPID RISES ON STREAMS...CREEKS...AND
MAIN STEM RIVERS. THERE REMAINS SOME UNCERTAINTY AS TO EXACTLY HOW
MUCH RESPONSE OCCURS ON THE MAIN STEM RIVERS FROM THIS EVENT BUT
THERE IS HIGH CONFIDENCE IN WIDESPREAD SMALL STREAM FLOODING
ACROSS NORTHWEST CALIFORNIA. THE ATMOSPHERIC RIVER WILL SLIDE
SOUTH OF THE AREA SUNDAY NIGHT BRINGING AN END TO THE HEAVIEST
RAINFALL. AREAL FLOOD WATCHES WILL LIKELY NEED TO BE ISSUED FOR
THE SUNDAY PERIOD EITHER LATER TONIGHT OR ON SATURDAY.

IN ADDITION TO THE HEAVY RAIN ON SUNDAY...GUSTY SOUTH WINDS ARE ONCE
AGAIN EXPECTED...PEAKING SUNDAY MORNING. GUSTS IN EXCESS OF 45 MPH
ARE LIKELY ON RIDGE TOPS AND POTENTIALLY ALONG THE DEL NORTE AND
HUMBOLDT COASTLINE AS 925 MB AND 850 MB WINDS OF 45 TO 55 KT MOVE
OVERHEAD...WHICH WILL LIKELY WARRANT ANOTHER WIND ADVISORY FOR
PORTIONS OF ZONE 1 AND 3.

A BRIEF DRY PERIOD IS EXPECTED SUNDAY NIGHT INTO EARLY MONDAY
FOLLOWED BY ANOTHER ROUND OF LIGHT RAIN ON MONDAY WITH A WARM FRONT.
RPA

PREVIOUS LONG TERM...MONDAY NIGHT THROUGH FRIDAY...THE PATTERN
OF ONE STORM SYSTEM AFTER ANOTHER WILL PERSIST THRU THE LONG TERM
WITH VERY FEW BREAKS IN BETWEEN. THESE BREAKS WILL BE VERY
DIFFICULT TO TIME DUE TO MODEL DISCREPANCIES. CURRENTLY...IT
APPEARS THE BEST CHANCE FOR A BREAK IN THE ACTION WILL BE LATE TUE
NIGHT AND WED...BUT UNCERTAINTY IS HIGH. OVERALL...THE WET PATTERN
SHOULD CONTINUE. RAINFALL TOTALS DURING THIS PERIOD WILL LIKELY BE
IN EXCESS OF 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. /SEC

AVIATION...GUSTY SOUTH WINDS PERSIST ACROSS THE AREA THIS MORNING.
CURRENTLY THERE ARE SOME SHOWERS AROUND IN ASSOCIATION WITH THE
UPPER LEVEL TROUGH BEHIND THE FRONT THAT HAS MOVED INLAND. THESE
SHOWERS WILL BRING CONTINUED PERIODS OF MVFR CONDITIONS THIS
MORNING. THE SHOWERS WILL DIMINISH THIS AFTERNOON AS THE TROUGH
MOVES INLAND. TONIGHT SOUTHERLY WINDS WILL INCREASE AS THE NEXT
SYSTEM APPROACHES. THIS IS EXPECTED TO BRING A LONGER PERIOD OF MVFR
TO IFR CONDITIONS IN MODERATE RAIN.  LOW LEVEL WIND SHEAR IS
EXPECTED NEAR KCEC AND POSSIBLE FARTHER SOUTH AS WELL WITH SOUTH
WINDS TO 60 KT AT 925 MB OVER KCEC. GUSTY SURFACE WINDS OF 25 T 40
KT ARE POSSIBLE WITH THE STRONGEST WINDS NEAR CRESCENT CITY. WINDS
WILL PEAK MIDDAY ON SUNDAY.

MARINE...A FRONTAL BOUNDARY IS CURRENTLY BRINGING SOUTHERLY GALES
TO THE OUTER WATERS AND NEAR GALES TO THE INNER WATERS. THIS IS
CREATING STEEP SHORT PERIOD SEAS. THESE WINDS AND SHORT PERIOD SEAS
WILL DIMINISH THROUGH THE DAY...HOWEVER AS THEY DO A LARGE SWELL
MOVES INTO THE WATERS. THIS SWELL WILL RAPIDLY BUILD INTO THE WATERS
TO AROUND 16 TO 18 FEET AT 20 SECONDS. THIS WILL PRODUCE VERY LARGE
BREAKERS AT THE BEACH...CURRENTLY THEY LOOK TO PEAK AROUND 25 TO 27
FEET. THIS SWELL WILL SLOWLY DIMINISH THROUGH THE MIDDLE OF THE
WEEK. ANOTHER LONG PERIOD SWELL IS EXPECTED TO BUILD IN LATE IN THE
WEEK...HOWEVER MODELS ARE STRUGGLING WITH HEIGHT OF THIS. WENT BELOW
MODEL GUIDANCE AS THE GUIDANCE JUMPED UP MUCH HIGHER THAN PREVIOUS
RUNS.

ANOTHER FRONTAL BOUNDARY WILL BRING GALES TO THE WATERS TONIGHT AND
INTO EARLY SUNDAY MORNING. HAVE NOT ISSUED ANYTHING FOR THIS EVENT
DUE TO THE ONGOING GALES IN THE OUTER WATERS...BUT GALE WARNINGS
WILL LIKELY BE NEEDED. ADDITIONAL WX SYSTEMS NEXT WEEK WILL CONTINUE
TO BRING ELEVATED SOUTHERLY WINDS AND SOME MAY REACH GALE FORCE.

HYDROLOGY...A MODERATELY STRONG ATMOSPHERIC RIVER WILL PLOW INTO
THE NORTH COAST ON SUNDAY. THUS THE VERY WET PATTERN CONTINUES
WHILE SHALLOW SOILS REMAIN SATURATED AND RIVERS ARE ALREADY
RUNNING HIGH. THE COMBINATION OF COPIOUS AMOUNTS OF RAIN EXPECTED
SUNDAY AND AN ALREADY SOAKED REGION WILL LEAD TO AREAS OF NUISANCE
FLOODING...ALONG WITH POTENTIAL MINOR FLOODING OF SOME OF THE MAIN
STEM RIVERS. 2 TO 4 INCHES OF RAIN IS EXPECTED THROUGHOUT THE DAY
ON SUNDAY AND HIGHER AMOUNTS OVER LOCALLY RAIN PRONE AREAS. SNOW
LEVELS DURING THIS EVENT WILL ALSO BE VERY HIGH SO MAXIMUM RUNOFF
IS ANTICIPATED.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
     CAZ001>004-076.

     WIND ADVISORY FROM 1 AM TO 11 AM PST SUNDAY FOR CAZ001-003.

     HIGH SURF ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT PST
     SUNDAY NIGHT FOR CAZ001-002.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING
     FOR PZZ470-475.

     GALE WARNING FROM 9 PM THIS EVENING TO 9 AM PST SUNDAY FOR
     PZZ470.

     GALE WARNING FROM 9 PM THIS EVENING TO NOON PST SUNDAY FOR
     PZZ475.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY FOR PZZ450-455.

     GALE WARNING FROM 3 AM TO NOON PST SUNDAY FOR PZZ455.

     GALE WARNING FROM 3 AM TO 9 AM PST SUNDAY FOR PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 16, 3:48 AM PST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
348 AM PST SAT JAN 16 2016

CAZ001-171200-
REDWOOD COAST-
348 AM PST SAT JAN 16 2016

...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
PST SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

GUSTY SOUTH WINDS WILL BE POSSIBLE ALONG THE IMMEDIATE COASTLINE
SUNDAY MORNING.

ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE
REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM
FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-076-171200-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
348 AM PST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE
REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM
FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-171200-
NORTH COAST INTERIOR-
348 AM PST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE
REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM
FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS.

STRONG GUSTY RIDGE TOP WINDS ARE EXPECTED SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-171200-
MENDOCINO COAST-
348 AM PST SAT JAN 16 2016

...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
PST SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.

ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE
REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM
FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS.

GUSTY SOUTH WINDS WILL BE POSSIBLE ALONG THE IMMEDIATE COASTLINE
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 8:08 AM PSTFlood WatchEKA43 hr
Jan 16, 8:49 AM PSTWind AdvisoryEKA25 hr
Jan 16, 9:09 AM PSTGale WarningEKA27 hr
Jan 16, 9:09 AM PSTSmall Craft AdvisoryEKA12 hr
Jan 16, 1:50 PM PSTRiver Flood WatchEKAMendocino20 hr
Jan 16, 2:00 PM PSTRiver Flood WatchEKAHumboldt20 hr

Nearby

River Flood Watches in California, 2016Every river flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.